# SDR DHL9980657C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACK WORN NR 4 BETWEEN FS 270 AND 290.  CUT OUT DAMAGED SECTION, AND INSTALLED REPAIR PER SRM 53-2-3.  N/R 418.
